Rash on my sternum, rib area, and some speaking to my abdominal area? (Photo)

It's not itchy, but just concerning. Is this common? I'm only POD #2. I'm not on antibiotics, but on Gabapentin, Celebrex, Valium, and Norfkex at night. Oxicontin PRN. Any input of a source? My beasts are feeling better today with less tightness than the day of sx. Any input would be appreciated.

Doctor Answers 1

Rash

You are probably reacting to one of the medications used during surgery or that your are taking at home. I would try Benadryl and see if the rash improves. If it does, you might have reacted to the antibiotic given just prior to surgery. If the rash continues, you may need to eliminate one of your medications, probably starting with the pain medication. I would suggest calling your doctor and letting him/her know about this rash.


San Antonio Plastic Surgeon
4.6 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.